# SDR DALA2015083105327

- Difficulty date: August 29, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N989DL
- Make and model: Doug MD-88
- Aircraft serial: 53341
- Aircraft time: 60,690 hours, 43,756 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stud
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE UPPER STUDS OF RT WING OTBD FLAP HINGE XW 333. THE STUDS WERE REPLACED IAW AMM 57-40-01-201.
